# SDR CALA2013111893021

- Difficulty date: November 16, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 66,624 hours, 24,739 cycles
- Engine: Iae V2527A5
- System (JASC): 2140 · Heating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cargo Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO HEAT ZONE CONT FAILS TO SEND SIGNAL TO HOT AIR VLV TO OPEN.  NO HEAT TO PIT. DEACTIVATED TRIM AIR VLV IAW MEL, POST FLIGHT REPORT FAILURE MESSAGE NO AFT CHC DATA.
